# SDR AALA202408229633

- Difficulty date: August 13, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737823
- Aircraft serial: 31143
- Aircraft time: 36,058 hours, 15,430 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Part number: 273A33018
- Condition: Sticking
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LANDING GEAR HANDLE DIFFICULT TO OPERATE UP AND DOWN. **SUPPLEMENTAL REPORT FOR (AALA202408149633): REMOVED AND REPLACED LANDING GEAR CONTROL LEVEL MODULE. OPERTIONAL TESTED GOOD. PER AMM 32-31-11**(CLOSED).
